# SDR ASAA2014050707755

- Difficulty date: May 7, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580734
- Condition: Cracked
- Location: Bs 227-291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FWD OF R1 DOOR STA 277-291, WL 259 ABOVE STR 10 IS CRACKED.  ACFT GROUNDED. REMOVED DAMAGED ANGLE AND INSTALLED NEW ANGLE AT STA 277-291 ABOVE STR 10 IAW SRM 
51-40-02-0G.
